# SDR DL73K992292

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Component: 6546422305
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, NR 2 SLAT WOULD NOT RETRACT FULLY.  COCKPIT INDICATIONS SHOWED NR 2 RETRACTED.  DURING EXTENSION FROM 1-5 DEGRESS IT DID NOT EXTEND, BUT FROM 5-10 DEGREES IT SLAMMED TO FULL EXTEND AND THEN RETRACTED TO EXT WITH ASSOCIATED L/E INTRANSIT LIGHT AND OVERHEAD AMBER IND.  ALL OTHER FLAPS/SLATS OPERATED NORMALLY.  FOUND I/B PROGRAM TRACK ATTACH POINT ON SLAT BROKEN.  REPLACED SLAT, ACTUATOR, CLOSEOUT DOOR, 2 HYDRAULIC LINES AND MADE SHEET METAL REPAIR TO INBOARD SLAT TRACK CUTOUT PER M/M.
